# SDR FDEA201409232722

- Difficulty date: September 23, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 68,836 hours, 25,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351112
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDING FUSELAGE THERE IS GOUGE ON THE INTERIOR SURFACE OF THE DOUBLER OF THE EXISTING REPAIR AT STATION 1350 STRINGER 29L - 28R.  REMOVED BY HAND CLEAN & TREATED PER SRM 51-10-01 REV 112 AND SRM 51-20-01 REV 112.   NEW REPAIR CARRIED OUT PER FEDEX EA F-5330-T0312050 PT1, TITLE: FUSELAGE - PLATES   AND SKINS - EXTERNAL DOUBLER REPAIR @ BS - 1350 & STR 29L - 28R - REPAIR.  REPAIR CLASSIFIED AS MAJOR
